| Model Number |
EPS02 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a laparoscopic cholecystectomy, the electrode came out from the shaft when the device was set before use.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
Additional Manufacturer Narrative
(b)(4) date sent: 7/17/2023 b3: unknown; captured as awareness date d4 batch #: unknown attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 8/3/2023.Batch #: x9673n.Investigation summary the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample revealed that the device was received with the inner tube detached from the shaft sheath.No electrode tip detached was observed.Therefore, functional testing could not be performed, as the shaft could not be connected with the test handle.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.As part of the quality process all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached as to what could have caused this issue.